# SDR MALA954544

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822MA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Tracks
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION AT BNA, MAINTENANCE FOUND THE SEAT TRACK HOLES ON THE PILOTS AND CO-PILOTS SEATS WORN.  REPAIRS WERE COMPLETED BY INSTALLING WEAR STRIPS ON THE PILOTS, P/N 85310067-055, 53, AND CO-PILOTS, P/N 85310061-055, 061, SEAT TRACKS IAW SB 8-53-53.  (M)
